# SDR AALA201603099006

- Difficulty date: March 8, 2016
- Submitted: March 10, 2016
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 44,857 hours, 25,863 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Control Unit
- Part number: 3004200000501
- Part serial: 3018
- Condition: Defective
- Location: Fuel System
- Part time: 40,145 hours, 25,470 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  260 LB OF FUEL WILL NOT TRANSFER FROM CTR TANK.  REPLACED FUEL LEVEL SENSING CONTROL UNIT NR 1 7QJ & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 28-46-34 & 28-21-00.
